# SDR DALA2025071005196

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 36,275 hours, 4,599 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3327 - DE - DUE NOSE WHEEL STEERING FAULT AFTER TAKEOFF. CORRECTIVE ACTION: MTC RECONNECTED ELECTRICAL CONNECTOR 6GC-A. OPS CHECK GOOD. (7317191)
